# SDR FDEA201811113181

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 34,086 hours, 18,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113600000
- Condition: Cracked
- Location: Zone 100
- Part time: 46,025 hours, 26,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO FLOOR PANEL CRACKED. FABRICATED FLOOR PANEL ON T18/1377977 IAW SRZ 25-005.
